# SDR CALA2024070301961

- Difficulty date: June 29, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: D554710020000000
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/H AND R/H HOIST POINTS ROTATE IN SKIN TOP 2EA.  REMOVED AND REPLACED L/H AND R/H UPPER #3 HOIST POINTS IAW A319 SRM 55-41-13-300-029 CATEGORY A REPAIR.
